# SDR ASAA2013012093703

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 24,784 hours, 7,622 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A64041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB LIGHT ON RECALL ZONE TEMP.  BITE TEST OF PACK/ZONE TEMP CONTROLLERS SHOWED NO FAULTS AND VERIFY TEST PASSED FOR BOTH WITH NO TRIM VALVE FAULTS.  FOUND CONTROL CABIN ZONE TEMP SENSOR AND FILTER VERY DIRTY. CLEANED TEMP SENSOR IAW MM 21-61-10-100-801 AND TEMP SENSOR FILTER IAW MM 21-61-06-100-801 AND PERFORMED TEST IAW MM 21-61-00-700-806-002.  OPS NORMAL.
